# SDR AALA20150523008

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 48,180 hours, 7,782 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Relay
- Part number: 61GB23191A320
- Condition: Faulty
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CRUISE, ALL RT HAND LAVATORIES FOUND INOPERATIVE IN FLIGHT.  R & R RELAY K2310 IAW AMM 38-32-00.  SYS CHECKED NORMAL.
